# SDR SWIA202164403

- Difficulty date: December 10, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH PRESSURE FLOOR SILL ANGLE BETWEEN FS 708.0 Â€“ 752.00. AREAS MARKED     (C-CHECK RO 2/16/2022)    REPAIRED LEFTHAND PRESSURE FLOOR SILL ANGLE BETWEEN FS708.00 TO FS752.00 IAW REO 690-53-41-294 REV -- DATE 2021-12-23 STEPS. 1-9 (SEE CONTINUATION SHEET FOR FURTHER DETAILS) COMPLIED WITH 51-900-1002-SKY.
